Quantum random walk approximation on locally compact quantum groups

Lindsay, J. Martin and Skalski, Adam G. (2013) Quantum random walk approximation on locally compact quantum groups. Letters in Mathematical Physics, 103 (7). pp. 765-775. ISSN 0377-9017

Full text not available from this repository.

Abstract

A natural scheme is established for the approximation of quantum Lévy processes on locally compact quantum groups by quantum random walks. We work in the somewhat broader context of discrete approximations of completely positive quantum stochastic convolution cocycles on C*-bialgebras.

Item Type:
Journal Article
Journal or Publication Title:
Letters in Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
70173
Deposited By:
Deposited On:
04 Aug 2014 10:10
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:56